# SDR USAA2010102692410

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 19,401 hours, 8,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 506 - BOS-PHX - EMERGENCY LIGHT - FORWARD FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT TRICKLE CHARGE INDICATOR NOT SHOWING PROPER CHARGE INDICATION.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT UNDER FORWARD INBOARD FLIGHT ATTENDANT JUMPSEAT.  OPERATIONAL CHECK WAS GOOD.
